# SDR HAEA200400164

- Difficulty date: August 16, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N295TW
- Make and model: Amd FALCON
- Aircraft serial: 5
- Engine: Ge CF7002D2
- Engine time: 16,051 hours, 12,486 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF7002D2
- Part serial: 245U272
- Condition: Flamed Out
- Location: Left
- Part time: 16,051 hours, 12,486 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE CLIMB TO FL350 ATC ISSUED 30 DEGREE HEADING CHANGE FOR TRAFFIC.  ONCE CLEAR TRAFFIC ATC ISSUED VECTORS DIRECT RZC.  A RIGHT TURN WAS INITIATED WITH THE AUTOPILOT.  BEFORE THE AIRCRAFT WAS ESTABLISHED IN THE TURN THE RIGHT TURN, THE LT ENGINE FLAMED OUT.  A DESCENT WAS REQUESTED AND GRANTED TO FL250.  AS THE AIRCRAFT PASSED FL290 THE LT ENGINE WAS REGAINED.  A REQUEST TO FL310 WAS REQUESTED AND GRANTED.  NO EMERGENCY DECLARED, NO PRIORITY HANDLING.  NO FURTHER PROBLEMS DURING THE FLIGHT.  UPON ARRIVAL KADS PERFORMED VISUAL INSPECTION THROUGH THE INLET, THE EXHAUST AND UNDER THE COWLING USING NORMAL PREFLIGHT PROCEDURES.  NO DAMAGE EVIDENT.
